# SDR SWAA2025020583328

- Difficulty date: January 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 294.5 TO BS 303.9 RBL 52 WL 208.1 AT FWD GALLEY AREA 2024-779260 <[01].  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 RBL 52 WL 208.1 AT FWD GALLEY AREA I.A.W. B7373-800 SRM 51-40-02;SRM 51-10-02 PARAGRAPH 9AND DWG 141A8310 SHEET 33 REV. -; [02] CORRECTED STEP 1.  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 RBL 52 WL 208.1 AT FWD GALLEY AREA I.A.W. B7373-800 SRM 51-40-02;SRM 51-10-02 PARAGRAPH 9AND DWG 141A8310 SHEET 33 REV.- .SEE INDIVIDUAL SIGN OFFS BELOW.; [03] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BTW BS 294.5 TO BS 303.9 RBL 52 WL 208.1 AT FWD GALLEY AREA I.A.W. B7373-800 SRM 51-40-02;SRM 51-10-02 PARAGRAPH 9 AND DWG 141A8310 SHEET 33 REV.- .SEE INDIVIDUAL SIGN OFFS BELOW.
